# SDR A6WA202107157827

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,813 hours, 37,430 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1200
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 36,899 hours, 35,706 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH TO KORD, THE FLIGHT CREW EXPERIENCED A FLAP FAILURE AND DISCONTINUED THE APPROACH. THE CREW COMPLETED REQUIRED CHECKLISTS, DECLARED AN EMERGENCY WITH ATC, COMMUNICATED WITH THE FLIGHT ATTENDANT, PASSENGERS AND DISPATCH THEN RETURNED AND LANDED AT KORD WITHOUT FURTHER INCIDENT. FLAP RESET WAS PERFORMED SUCCESSFULLY ON THE GROUND AND SYSTEM WAS PLACED ON MEL.   AIRCRAFT REMOVED FROM SERVICE,   DURING T/S NOTED THE FECU'S DISPLAY WAS INTERMITTENTLY FLASHING.    REPLACED THE FECU IAW AMM 27-51-05, OPS CHECK GOOD.  REMOVED PLACARD
